MathSciNet Relay Station
MathSciNet bibliographic data
MR1257954 (95c:34081) 34C27 (34A30 35B15 35K55 42A75)
Zhang, Chuan Yi Pseudo-almost-periodic solutions of some differential equations. J. Math. Anal. Appl. 181 (1994), no. 1, 62–76.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement